Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cold legs, fibrocystic tumors, thyroid problems, pain in chest, benign tumor, heavy period, dark mucus. Suggestion?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I have cold legs constantly. I saw my iriodologist. He told me that I was developing fibrocystic tumors and stop eating chocolate. I take fairly good care of myself. I had a thyroid problems several years ago. I was healed from it. (nodules dissapeared) Ive taken exam after exam from endocrinologist,nuerologist . Everyone treats me like I am crazy. All test come back "normal". I have a pain in my chest and at one point it was hard and tender to the touch. I am a dancer and was confused if it was a muscle or a benign tumor. My menstral cycle went from 2 days a month to 5-6 days of heavy bleeding and I have dark mucus spotting about a week and half before my menstral cycle. I am a 38 year old African American. What should my next step be in finding out what is going on with me. I sometimes feel pain in my chest when I eat certain foods as well. I dont consume beef pork very little chicken, no caffeine, I've never smoked, no fried foods and no breads, no starches or refined sugars. I used to eat dark bitter chocolate until I found out it was a problem also.
I also forgot to mention that it doesnt take much for me to get full. My stomach gets hard and sometimes nausea feeling ( very slightly). My belly is also protruding out constantly. I am feeling that I may have something going on in my lower abdomin also. I have suffered from irrital bowel sydrome for years before it was a name to be diagnosed. I have also have a tubaligation after three children (no anesthesia,) my labors were hard and long. I also wanted to know about Hoshimotos disease and if you are familiar with that. I am reading several books about the mis-diagnoses of the thyroid diseases. My concern is that I have two things going on in my lower abdomin and breast and that is why it appears and feels as if its my thyroid. I just know I am not crazy
Posted Thu, 19 Apr 2012 in General Health
Answered by Dr. Rakhi Tayal 2 hours later

Thanks for writing to us.

A hard and tender point in the breast should be checked and a mammography will help in its diagnosis if it is a malignant swelling. Usually such mass is associated with nipple discharge and lymph nodes in axilla.

The feeling of early fullness and nausea after meals can be related to sluggish intestinal movements and higher gastric acidity. Taking digestive enzymes and antacids might help in relieving the symptoms.

For the constantly protruding belly you need to have an ultrasound scan to know your problem.It will also help in ruling out nay uterine fibroids and polyps.
Hashimoto's thyroiditis is a chronic inflammation of thyroid gland leading to hypothyroidism. Some of your symptoms related to abdomen might be due to thyroid problem you had. Overall increased anxiety and stress may also cause these symptoms. You need to do some relaxation exercises like yoga and XXXXXXX breathing.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Follow-up: Cold legs, fibrocystic tumors, thyroid problems, pain in chest, benign tumor, heavy period, dark mucus. Suggestion? 5 hours later
What recommended digestive enzymes do you suggest? I am not feeling nauses as I am feeling full with a dull pain under my breast which is tender to the touch. I also have pull on my sides like my kidneys feel push on or something. I also am not having any discharge in my breast. Although I had a mass more than a lump and it is gone now. IT was like the top part of my chest on the left side was harder than the right but that has dissappeared yet it is very painful. I have notice the last two months it only become tender and painful a week before my mensus comes on. I have been very conscious of what I a eating and wait after each meal to see what it feels like but the fullness sneaks up on me like 3-5 hours after eating. I do have a dark red mucus a week before my mensus also which is strange to me but I have been stress thoroughly and I have had candida problems in the past. I just received my blood work back from my endocronologist on Thursday and again everything was said to be "Normal" as before but I have mucus from my eyes and liquid from my ears and I am very sluggish in the morning and constipated with cold legs. I just want to make sure I can do something at home before someone tells me I have to go under a knife. That is a last resort if any at all for me. Although I am wise to go to my doctor which I will do this week for my new symptoms.
Answered by Dr. Rakhi Tayal 34 minutes later
Thanks for writing again.

For digestive problems you can take beano, activated charcoal, pancrilipase, bio-zyme, etc can help you. Avoid drinking anything with food.

Regarding dull pain under your ribs and around kidneys I think an ultrasound examination will be helpful. Until a proper diagnosis is made, you need not worry about surgery. Your problems do not seem to be related to any major surgical disorder.

The spotting before the periods and heavy periods can be a result of hormonal imbalance which your gynaecologist can treat effectively.You will also need to do a pap smear as it is important.

The pain in your breast are usual changes that do happen due to hormone changes before mensturation.Try to restrict fat,sugar,caffeine,sugar during this point and take Vit B and E tablets.Take mild pain killer 1 day before your periods.

Hope I have answered your query.
Wishing you an early recovery.
Above answer was peer-reviewed by
Follow-up: Cold legs, fibrocystic tumors, thyroid problems, pain in chest, benign tumor, heavy period, dark mucus. Suggestion? 2 days later
Thanks Doc. I visited with my Chiropractor concerning the circulation, he did a minor adjustment but wants to get the results from my endocrinologist to look into some other things. The adjustment relieved me for a little while but when I came home I did some yoga and reflexology, ate my vegan dinner with cayenne and garlic and my leg began to warm. I have an appointment with my medical doctor tomorrow about my circulation problem. I will keep you posted. I am also going to do an coffee enema for the accessible flagellants. I also have an appointment with my iriodologist next week

The other question concerns my 19 year old. He has cut himself with his army knife and is now complaining of burning sensation when urinating and white puss. He says the tip of the penis hurts when it rubs against his pants. He also had an adjustment today because he complained of his neck aching. I will take him in tomorrow with me, he doesn't have a fever or anything. What do you suggest?
Answered by Dr. Rakhi Tayal 56 minutes later
Nice to hear from you again.

Regarding your son, for the cut he had , he should take a tetanus toxoid first of all along with the dressing .

Pain in tip of penis does not seem to be related to the cut. White pus and burning micturition indicate a urinary infection which needs proper antibiotic treatment after doing urine culture and sensitivity tests.

Taking plenty of cranberry juice and fluids will help in relieving the symptoms and prevent recurrence.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor